# SDR NACA2024080700001

- Difficulty date: August 7, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,995 hours, 19,294 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Heat Exchanger
- Part number: 7988502
- Part serial: 65GCB37377
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED RH VALVE AIR/OIL HEAT EXCHANGER ON #2 ENGINE LEAK AND OPS CHECK GOOD IAW 24-11-12 AND AMM 71-00-00. PART IS UNKNOWN TO TRAX.
